# SDR 00FDEA00882

- Difficulty date: December 15, 2000
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520835
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (SPEC C53-111-01(3) ON FLOORBEAM LOWER FLANGE BS 1070, LBL 8 TO LBL 23, WL 201.  REMOVED AND REPLACED PER EA 00-5607 AND FEDEX EA 7-5310-53899.
